Home Prohibitions in discrete probabilistic statistical problems
Article
Licensed
Unlicensed Requires Authentication

Prohibitions in discrete probabilistic statistical problems

  • A. A. Grusho and E. E. Timonina
Published/Copyright: July 15, 2011
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 21 Issue 3

Abstract

In this paper, we continue our studies concerning consistent sequences of tests in discrete probabilistic statistical schemes.

We introduce the concept of a ‘prohibition’ in a discrete probabilistic scheme and give a series of examples where ‘prohibitions’ arise.

In statistical problems, tests exist whose critical sets are completely determined by means of ‘prohibitions.’ We find necessary and sufficient conditions for existence of consistent sequences of tests in discrete schemes where all critical sets are defined by means of ‘prohibitions.’

Received: 2010-12-13
Published Online: 2011-07-15
Published in Print: 2011-July

© de Gruyter 2011

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2011.016/html
Scroll to top button